# SDR ASAA2014101309372

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 30,632 hours, 9,495 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 WING TANK REFUEL CONTROL PANEL QUANTITY INDICATOR BLINKS WITH NR 1 CODE. ACFT GROUNDED.  ACCOMPLISHED FQIS OPS TEST IAW AMM 28-41-00.  NO FAULTS, OPS TEST NORMAL.
